Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 134, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Division algebras that ramify only on a plane quartic curve
Boris È. Kunyavskii, Louis H. Rowen, Sergey V. Tikhonov and Vyacheslav I. Yanchevskii.
Proc. Amer. Math. Soc. 134 (2006), 921-929
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196022
Modular differential equations of second order with regular singularities at elliptic points for $SL_{2}(\mathbb{Z})$
Hiroyuki Tsutsumi.
Proc. Amer. Math. Soc. 134 (2006), 931-941
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196023
$HSP̸= SHPS$ for commutative rings with identity
John Lawrence and Boza Tasic.
Proc. Amer. Math. Soc. 134 (2006), 943-948
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196024
Rational functions and real Schubert calculus
A. Eremenko, A. Gabrielov, M. Shapiro and A. Vainshtein.
Proc. Amer. Math. Soc. 134 (2006), 949-957
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196025
The equivariant Brauer group of a group
S. Caenepeel, F. Van Oystaeyen and Y. H. Zhang.
Proc. Amer. Math. Soc. 134 (2006), 959-972
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196026
On complex and noncommutative tori
Igor Nikolaev.
Proc. Amer. Math. Soc. 134 (2006), 973-981
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196027
On the products of Nash subvarieties by spheres
Alessandro Tancredi and Alberto Tognoli.
Proc. Amer. Math. Soc. 134 (2006), 983-987
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196028
Linear series over real and $p$-adic fields
Brian Osserman.
Proc. Amer. Math. Soc. 134 (2006), 989-993
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196029
On Rankin-Cohen brackets for Siegel modular forms
Özlem Imamoglu and Olav K. Richter.
Proc. Amer. Math. Soc. 134 (2006), 995-1001
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196030
Discrete logarithms in free groups
Yiannis N. Petridis and Morten S. Risager.
Proc. Amer. Math. Soc. 134 (2006), 1003-1012
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196031
Localization of injective modules over valuation rings
François Couchot.
Proc. Amer. Math. Soc. 134 (2006), 1013-1017
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196032
Hardy’s inequality on exterior domains
J. Chabrowski and M. Willem.
Proc. Amer. Math. Soc. 134 (2006), 1019-1022
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196033
Degree of a holomorphic map between unit balls from $\mathbb C^{2}$ to $\mathbb C^{n}$
Francine Meylan.
Proc. Amer. Math. Soc. 134 (2006), 1023-1030
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196034
Oblique projections and frames
J. Antezana, G. Corach, M. Ruiz and D. Stojanoff.
Proc. Amer. Math. Soc. 134 (2006), 1031-1037
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196035
The Lipschitz free Banach spaces of $C(K)$-spaces
Yves Dutrieux and Valentin Ferenczi.
Proc. Amer. Math. Soc. 134 (2006), 1039-1044
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196036
$ℓ_p$ ($p>2$) does not coarsely embed into a Hilbert space
William B. Johnson and N. Lovasoa Randrianarivony.
Proc. Amer. Math. Soc. 134 (2006), 1045-1050
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2196037
Eigenvalues of scaling operators and a characterization of $B$-splines
Xiaojie Gao, S. L. Lee and Qiyu Sun.
Proc. Amer. Math. Soc. 134 (2006), 1051-1057
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196038
Dynamical systems method (DSM) for unbounded operators
A. G. Ramm.
Proc. Amer. Math. Soc. 134 (2006), 1059-1063
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196039
Multiplicative bijections of $\mathcal{C(X},I\mathcal{)}$
Janko Marovt.
Proc. Amer. Math. Soc. 134 (2006), 1065-1075
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196040
On the number of zeros of certain rational harmonic functions
Dmitry Khavinson and Genevra Neumann.
Proc. Amer. Math. Soc. 134 (2006), 1077-1085
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196041
Mauldin-Williams graphs, Morita equivalence and isomorphisms
Marius Ionescu.
Proc. Amer. Math. Soc. 134 (2006), 1087-1097
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196042
On the commutant and orbits of conjugation
D. Drissi and M. Mbekhta.
Proc. Amer. Math. Soc. 134 (2006), 1099-1106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196043
The Wiener–Ikehara theorem by complex analysis
Jaap Korevaar.
Proc. Amer. Math. Soc. 134 (2006), 1107-1116
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196045
A multiplicity theorem for the Neumann problem
Biagio Ricceri.
Proc. Amer. Math. Soc. 134 (2006), 1117-1124
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196046
Isolated invariant curves of a foliation
Nuria Corral and Percy Fernández-Sánchez.
Proc. Amer. Math. Soc. 134 (2006), 1125-1132
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196047
Cuntz-Pimnser algebras, completely positive maps and Morita equivalence
Alberto E. Marrero and Paul S. Muhly.
Proc. Amer. Math. Soc. 134 (2006), 1133-1135
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196048
Gromov hyperbolicity of the $j_{G}$ and $𝚥_{G}$ metrics
Peter A. Hästö.
Proc. Amer. Math. Soc. 134 (2006), 1137-1142
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196049
On differentiability properties of typical continuous functions and Haar null sets
L. Zajícek.
Proc. Amer. Math. Soc. 134 (2006), 1143-1151
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196050
Completely monotonic functions involving the gamma and $q$-gamma functions
Arcadii Z. Grinshpan and Mourad E. H. Ismail.
Proc. Amer. Math. Soc. 134 (2006), 1153-1160
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196051
Sur les opérateurs de Dunford-Pettis positifs qui sont faiblement compacts
Belmesnaoui Aqzzouz, Redouane Nouira and Larbi Zraoula.
Proc. Amer. Math. Soc. 134 (2006), 1161-1165
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196052
Strong proximinality and renormings
Darapaneni Narayana.
Proc. Amer. Math. Soc. 134 (2006), 1167-1172
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196053
An iterative stabilization method for the evaluation of unbounded operators
C. W. Groetsch.
Proc. Amer. Math. Soc. 134 (2006), 1173-1181
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196054
The minimal spanning tree and the upper box dimension
Gady Kozma, Zvi Lotker and Gideon Stupp.
Proc. Amer. Math. Soc. 134 (2006), 1183-1187
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196055
Hyperelliptic surfaces are Loewner
Mikhail G. Katz and Stéphane Sabourau.
Proc. Amer. Math. Soc. 134 (2006), 1189-1195
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196056
Embedded minimal disks with prescribed curvature blowup
Brian Dean.
Proc. Amer. Math. Soc. 134 (2006), 1197-1204
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196057
Symplectic hypersurfaces in $\mathbb{C}P^{3}$
R. Hind.
Proc. Amer. Math. Soc. 134 (2006), 1205-1211
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196058
Strong paracompactness and w-$𝛿𝜃$-refinability of inverse limits
Keiko Chiba.
Proc. Amer. Math. Soc. 134 (2006), 1213-1221
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196059
Uniformly complete quotient space $UCQ(G)$ and completely isometric representations of $UCQ(G)^{*}$ on $\mathcal{B}(L_{2}(G))$
Ana-Maria Popa and Zhong-Jin Ruan.
Proc. Amer. Math. Soc. 134 (2006), 1223-1235
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196060
Mapping spaces and homology isomorphisms
Nicholas J. Kuhn; \break with an appendix by Greg Arone; Nicholas J. Kuhn.
Proc. Amer. Math. Soc. 134 (2006), 1237-1248
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2196061